# SDR 98ZZZX4680

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: KA132
- Condition: Intermittent
- Location: Autopilot
- Part time: 103 hours
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOPILOT INTERMITTENTLY WILL SUCCESSFULLY TEST.  AUTOPILOT INTERMITTENTLY WILL NOT ENGAGE.
